Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Variational representations of Varadhan functionals


Authors: Harold Bell and Wlodzimierz Bryc
Journal: Proc. Amer. Math. Soc. 129 (2001), 2119-2125
MSC (2000): Primary 60F10
Published electronically: November 21, 2000
MathSciNet review: 1825925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Motivated by the theory of large deviations, we introduce a class of non-negative non-linear functionals that have a variational ``rate function" representation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60F10

Retrieve articles in all journals with MSC (2000): 60F10


Additional Information

Harold Bell
Affiliation: Department of Mathematics, University of Cincinnati, P.O. Box 210025, Cincinnati, Ohio 45221–0025
Email: bellh@math.uc.edu

Wlodzimierz Bryc
Affiliation: Department of Mathematics, University of Cincinnati, P.O. Box 210025, Cincinnati, Ohio 45221–0025
Email: brycwz@email.uc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05764-6
PII: S 0002-9939(00)05764-6
Keywords: Large deviation, \v{C}ech-Stone compactification, Varadhan functionals, rate functions
Received by editor(s): June 11, 1999
Received by editor(s) in revised form: November 10, 1999
Published electronically: November 21, 2000
Communicated by: Claudia Neuhauser
Article copyright: © Copyright 2000 American Mathematical Society